# SDR AALA202111291629

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A300*
- Aircraft serial: 1492
- Aircraft time: 68,110 hours, 25,849 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Arm
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY L2 DIFFICULT TO OPEN OR CLOSE. ADJUSTED LAVATORY DOOR HOLD OPEN ARM OPERATIONS CHECK GOOD PER AMM 52-51-00.
